Couldn't find what you looking for?

TRY OUR SEARCH!

I recently switched from taking Yasmin for 2 years to Yaz. After being on Yaz for 2 months I began to have terrible pain in my left hand, which spread to my arm accompanied by some tingling. After a couple of weeks the pain appeared in my right hand and then my right arm. I went to so many doctors: hand surgeon, neurologist, and an internist. The pain then spread to my legs and feet, along with intermittent sensations of pins and needles all over both legs. I didn't think it was due to Yaz, but I also got a rash in the beginning stages of all my symptoms. I stopped taking the pill 2 days ago and was wondering if anyone has experienced similar problems and did the symptoms go away after being off the pill? I have dealing with this for a month and no one can give me any answers. This has been extremely scary and I haven't been able to work or do anything I enjoy.

Loading...

I have had the same symptoms and went to several different doctors. The rheumatologist I saw tested me for everything all my blood came back negative. He said it was probably the Yaz that was causing the circulation to my hands and feet to not work as well causing the pain. He said he could put me on a medicine that lowered blood pressure but I said I didn't want to take any more meds. How often do you have your symptoms? Mine usually come around when I get stressed, but today I was feeling fine, the all of a sudden it came up while I was driving and I couldn't grip the steering wheel.
Reply

Loading...

I stopped taking yaz 3 days ago after being on it for 3 months! I haven't stopped bleeding in 3 weeks, I have severe cramping in the lower part of my stomach, I'm constantly tired and I feel nauseous 24/7, not to mention I can eat everything in my sight which isn't like me!!!! Now I feel shortness of breath to the point where I have to yawn to catch a good deep breath!!! I was scared until I saw this post! Thanks everybody :) SAY NO TO YAZ!!!!!
Reply

Loading...